# SDR TSAA20141010009

- Difficulty date: October 10, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N842AL
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Aircraft time: 70,524 hours, 73,167 cycles
- System (JASC): 4960 · APU Controls
- Part: Control Unit
- Condition: Faulty
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN DUE TO OVERSPEED DURING FLIGHT, EMER DECLARED.  ADJUSTED APU ENG SPEED IAW AMM 49-11-00.  R & R APU CONTROL UNIT IAW 49-61-11.  R & R ELECTRONIC SPEED SWITCH IAW 49-61-22.  R & R APU FUEL CONTROL UNIT IAW 49-31-11.
